# SDR 00FDEA00440

- Difficulty date: July 7, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N414FE
- Make and model: Airbus A310-203
- Aircraft serial: 400
- Aircraft time: 23,302 hours, 19,984 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Condition: Inoperative
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

BOTH OVERHEAD FAULT LIGHTS ILLUM AND THE SFPI LIGHT WAS EXTINGUISHED.  PERFORMED ADJUSTMENT TEST FOR SLAT/FLAP  REF MM 27-51-00-5.  OPS CK NORM.  CYCLED SLATS, NO DEFECTS NOTED.  OK FOR SERVICE.
